# SDR 05FDEA04200

- Difficulty date: December 9, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 13,336 hours, 7,117 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD CRACKED.  CREW NOTICED A SMALL CRACK DURING CLIMB, DID NOT HEAR OR FEEL ANYTHING HIT WINDOW.  NOTICED WINDOW ARCHING, WINDOW HEAT WAS TURNED OFF, THEN THE WINDSHIELD SPIDER WEBBED.  REMOVED AND REPLACED RT WINDSHIELD PANEL PER A300 AMM 56-11-11-4, NEEDS SEALANT CURE CHECK, WINDSHIELD WIPER INSTALLED AND OPS CHECK.  REINSTALLED RT WINDSHIELD WIPER ARM.  REMOVED AND REPLACED RT WINDSHIELD TEMP REGULATOR REF.
